# SDR ASAA2014120209840

- Difficulty date: December 2, 2014
- Submitted: December 6, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 26,169 hours, 8,069 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE WILL NOT STAY ARMED.  ACFT GROUNDED.  AUTOTHROTTLE CURRENT STATUS TEST PASSED.  RAN SERVO TEST NUMEROUS TIMES ALL PASSED REF MM 22-31-00.  REVIEWED FLT HISTORY, ASM 1 RATE MONITOR ONLY SHOWS ON FLT LEG 15 WITH NO OTHER OCCURRENCE, NO HISTORY PAST 30 DAYS.
